advertisement
Question
Posted by: Madie | 2009-10-18

V

Hi, I went to see a gp/homeopath for chronic candida and sinusitis with throat infections....She gave me homeopathic meds for candida, tonsilitis, decreasing excessive asid and detoxing (she assesed that I have mineral poisining) and low calsium in my blood(did a finger pric test)....I have been on her strong meds for a month but lately noticed that my bruising and bleeding from my Von Wille Brand disease is worstening! Can homeopatic meds cause this? Thanx hi if you are using Arnica , perhaps but unlikely. Vitamin C and essential fatty acids does thin the blood. some herbal meds as well. You need to contact your practitioner as soon as possible to resolve this. Regards Dr Debbie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Question was incorrectly loaded - answer is part of question

hi

if you are using Arnica , perhaps but unlikely. Vitamin C and essential fatty acids does thin the blood. some herbal meds as well. You need to contact your practitioner as soon as possible to resolve this. Regards Dr Debbie

Posted by
Madie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement